OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Two-Dimensional Cosine–Sine Interleaved Chaotic System for Secure Communication
Jianeng Tang, Zezong Zhang, Tingting Huang
IEEE Transactions on Circuits & Systems II Express Briefs (2023) Vol. 71, Iss. 4, pp. 2479-2483
Closed Access | Times Cited: 15

Showing 15 citing articles:

Hyperchaotic hashing: a chaotic hash function based on 2D linear cross-coupled map with parallel feedback structure
Hao Xing, Rui Min, Shouliang Li, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access | Times Cited: 1

Development of a video encryption algorithm for critical areas using 2D extended Schaffer function map and neural networks
Suo Gao, Jiafeng Liu, Herbert Ho‐Ching Iu, et al.
Applied Mathematical Modelling (2024) Vol. 134, pp. 520-537
Closed Access | Times Cited: 14

Application of Caputo-Fabrizio derivative in circuit realization
Awatif Muflih Alqahtani, Shivani Sharma, Arun Chaudhary, et al.
AIMS Mathematics (2025) Vol. 10, Iss. 2, pp. 2415-2443
Open Access

A lossless compression and encryption scheme for sequence images based on 2D-CTCCM, MDFSM and STP
Jie Yang, Xiufang Feng, Lin Teng, et al.
Nonlinear Dynamics (2024) Vol. 112, Iss. 8, pp. 6715-6741
Closed Access | Times Cited: 4

Comparative Analysis of the Chaotic Behavior of a Five-Dimensional Fractional Hyperchaotic System with Constant and Variable Order
Awatif Muflih Alqahtani, Arun Chaudhary, Ravi Shanker Dubey, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 421-421
Open Access | Times Cited: 4

Efficient and secure image encryption algorithm using 2D LIM map and Latin square matrix
Xingfan Huang, Jianeng Tang, Zezong Zhang
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 4

A New Chaotic Color Image Encryption Algorithm Based on Memristor Model and Random Hybrid Transforms
Yexia Yao, Xuemei Xu, Zhaohui Jiang
Applied Sciences (2025) Vol. 15, Iss. 2, pp. 913-913
Open Access

Dynamical Properties for a Unified Class of One-Dimensional Discrete Maps
J. Alberto Conejero, Carlos Lizama, David Quijada
Mathematics (2025) Vol. 13, Iss. 3, pp. 518-518
Open Access

New 2D hyperchaotic Cubic-Tent map and improved 3D Hilbert diffusion for image encryption
Xinli Xu, Xin-guang Song, Si-hang Liu, et al.
Applied Intelligence (2025) Vol. 55, Iss. 7
Closed Access

Design, Dynamical Analysis, and Hardware Implementation of a Novel Memcapacitive Hyperchaotic Logistic Map
Suo Gao, Herbert Ho‐Ching Iu, Uğur Erkan, et al.
IEEE Internet of Things Journal (2024) Vol. 11, Iss. 18, pp. 30368-30375
Closed Access | Times Cited: 1

Modeling a Single-Channel Synergetic Observer for Chaos-Based Secure Communication System Applications
Alexey S. Mushenko, Ekaterina Pakulova, Elena Basan, et al.
Mathematics (2024) Vol. 12, Iss. 17, pp. 2764-2764
Open Access

A noncoherent chaotic communication system with multidimensional index modulation based on cyclic permutation grouping
Gang Zhang, Shun Shao
Digital Signal Processing (2024) Vol. 155, pp. 104749-104749
Closed Access

Enhanced Chaotic Pseudorandom Number Generation Using Multiple Bernoulli Maps with Field Programmable Gate Array Optimizations
Leonardo Palacios-Luengas, R. Carolina Medina-Ramírez, Ricardo Marcelín‐Jiménez, et al.
Information (2024) Vol. 15, Iss. 11, pp. 667-667
Open Access

Chaotic Image Encryption Scheme Based on Improved Z‐Order Curve, Modified Josephus Problem, and RNA Operations: An Experimental Li‐Fi Approach
S. B. Nono Fotso, Jimmi Hervé Talla Mbé, William Nodem Atchoffo, et al.
Complexity (2024) Vol. 2024, Iss. 1
Open Access

Designing five-dimensional non-degeneracy chaotic system and its application in reversible data hiding
Chunhui Ye, Xiaojun Tong, Miao Zhang, et al.
Physica Scripta (2024) Vol. 99, Iss. 9, pp. 095205-095205
Closed Access

A novel discrete memristive hyperchaotic map with multi-layer differentiation, multi-amplitude modulation, and multi-offset boosting
X. Wang, Yuqi Wei, Xu Sun, et al.
Chaos An Interdisciplinary Journal of Nonlinear Science (2024) Vol. 34, Iss. 11
Closed Access

Page 1

Scroll to top